# SDR SWIA202053559

- Difficulty date: September 16, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574.0 TO FS 605.0 SEAT TRACK BEAM CAP RBL 9 HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED CORROSION ON FS 574.00 TO FS 605.00 SEAT TRACK BEAM CAP AT RBL 9, REF CRJ 200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR BEAM CAP AT RBL 9 BETWEEN FS 574 AND FS 605 WITH NEW PART, REF CRJ 200 SRM, DWG AND REO.
